# SDR SWIA2020090252173

- Difficulty date: July 30, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Elongated
- Location: Bs 464
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE HOLE ON LT CABIN FLOOR SILL AT F.S.464 IS ELONGATED.  C-CHECK RO 8/29/2020.  PERFORMED A MAJOR REPAIR TO THE LT PRESSURE FLOOR SKIN IAW MHIRJ REO.  COMPLETED SKYWEST TASK.  COMPLETED FORM M-337.  NO WEIGHT CHANGE.
